# SDR AALA981599

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 233145
- Condition: Malfunctioned
- Location: Hydraulic System
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LHR - FLT 67 - AFTER TAKEOFF LHR EN ROUTE TO ORD WITH GEAR HANDLE UP, CENTER PRESSURE DROPPED TO 690 PSI.  GEAR WOULD NOT RETRACT, GOT GEAR DOORS AND TAIL SKID LIGHTS.  RETUREND AND LANDED LHR OVERWEIGHT AT 346,000 LBS.  LANDED WITHOTU INCIDENT.  FOUND HYDRAULC DRIVE GENERATOR SHUTOFF VALVE IN OPEN POSITION.  POSITIONED AND LOCKED VALVE IN CLOSED POSITION PER MM AND ACCOMPLISHED CENTER HYDRAULC SYSTEM CHECK PER MM.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
